MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM

MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 06/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been evaluated yet for investigation purpose.Once the evaluation is performed and the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during surgery of a biopsy and litt procedure, the fiducial registration was performed.The biopsy and placement of the litt bolt occurred without incident.During the intraoperative mri scan to begin the litt ablation, surgeon noticed what appeared to be a hemorrhage in the patient's temporal lobe near the laser fiber.Surgeon transitioned the surgery to an open craniotomy to treat the hemorrhage.Reporter is currently unaware at this time of the patient's condition after surgery.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b1; h2; h3; h6 based on the logs and the electrode measurement analysis performed, a trajectory inaccuracy was identified.The actual trajectory was slightly more than 2mm off of the planned entry trajectory at the entry point.The following facts were identified in the logs: the user performed manual bone fiducial registration with the pointer and achieved a passing rms result.The bone fiducial placement was not optimal.The fiducials were not located near the area of interest and were localized to the top of the patient¿s head.Additionally, fiducials 1, 2, and 3 were all located within the same plane.The registration verification was completed with multiple validation points that exceeded the device specification limit.The logs show the software notified the user that ¿a significant error has been detected on this point¿ for the six verification points that were above the threshold.Based on the registration verification screenshots taken by the software, step 1 was performed on a bone fiducial, which is not recommended.The trajectory measurement analysis was performed by the sme (subject matter expert) on the intra op ¿t1 intraop¿ mr exam.The actual trajectory deviated from the planned trajectory, which was above the specification limit of the system.There were no software anomalies identified which would have caused or contributed to the reported event.Bone fiducials registration of the user manual brain application provides the following guidance on bone fiducial placement: ¿the markers must be distributed over the patient's head non-symmetrically and should not be placed in the same plane.It is recommended to place the fiducials near the area of interest and to avoid areas of the head that might move during the procedure.¿ accuracy verification procedure of the brain application user manual recommends that if too high of an error is detected on a point during the verification process, the user should visually check the point and redo registration, if necessary.In this case, the user chose to validate the high errors and proceed with the case, which is not advised.Additionally, accuracy verification procedure of the application user manual provides adequate instructions on performing verification to obtain optimal system performance.A field service engineer (fse) went on-site, for a regular preventative maintenance (pm) approximately 2 weeks after this event.The fse performed a full preventive maintenance, and all tests passed.The unit was confirmed to be in working order.Based on the investigation performed, the root cause for the hemorrhage cannot be determined.While a trajectory inaccuracy and some user errors were identified during the registration and verification process, it cannot be confirmed if these issues caused or contributed to the reported hemorrhage.No issues were found with the rosa unit or rosa software.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Corrected: g4.Updated: g3; h2.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
ROSA ONE BRAIN
Common Device Name
MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key19652089
Report Number3009185973-2024-00005
Device Sequence Number6745469
Product Code HAW
UDI-Device Identifier03760244034793
UDI-Public(01)03760244034793
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.432
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer11/07/2024
07/22/2025
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date11/14/2024
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown